Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Taheri, Ali (2003) Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variation. Proceedings of the American Mathematical Society, 131 (10). 3101 - 3107. ISSN 0002-9939

Chlebik, Miroslav (1991) There are 2^c symmetrically continuous functions. Proceedings of the American Mathematical Society, 113 (3). pp. 683-688. ISSN 0002-9939

This list was generated on Mon Nov 20 07:44:26 2017 GMT.